# SDR UALA2010022500698

- Difficulty date: February 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 44,297 hours, 5,292 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RIGHT WING GEAR DOOR STRUT FAIRING CRACKED AND MATERIAL MISSING ON FWD AND AFT EDGE.  FWD EDGE MATERIAL MISSING SIZE 1.5 X 0.5 INCH, AFT EDGE 4 X 1 INCH, CRACK 3 INCH LONG.  TEMP REPAIR PER EVA.  REMOVED GEAR DOOR FAIRING & SENT TO SHOP 273 ON R&R-R20866.  RE-INSTALLED FAIRING.
